# SDR SCNA97204

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902888
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CABIN FLOORBEAM TOP CAP AT STATION 1090, FROM 4 LBL TO 4 RBL WAS FOUND CORRODED.  FABRICATED AND INSTALLED ANGLE AND FILLER REPAIR PER B727 SRM 53-10-8 FIGURE 8 .
